# SDR CALA9701775

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 146.5-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CRACKED AT STA 146.5-160 BETWEEN LONGERONS 12 AND 13R.  A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5320-01495.
